# SDR AALA201607299038

- Difficulty date: June 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D57130109203
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK FITTING CRACKED AT FRAME 36 AND -Y1523.  REPLACED THE FITTING IAW EA 261647.
